MathSciNet Relay Station
MathSciNet bibliographic data
MR1612713 (99e:58201) 58G26 (43A07 57M10)
Dodziuk, Jozef; Mathai, Varghese Approximating $L\sp 2$ invariants of amenable covering spaces: a combinatorial approach. J. Funct. Anal. 154 (1998), no. 2, 359–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement